It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, guys!

I'm a seventeen-year-old girl and suffer from mild, inflamed acne. The past six or seven weeks, I've had non-stop acne, and it's worse than it's ever been, with about three or four on my forehead right now, three white heads and a pauple on my cheek, and a smooth, almost healed one on my chin. It looks much worse, though, because of all the red marks I have. My skin is also rather red after using so many different products - I'm guessing it'll be another week before the redness and dryness goes down. =[

My doctor gave me some Clindamycin today (Cleocin T 1%) to apply morning and night, though I'm only going to start with nights and work my way up to twice a day. The thing that bugs me the most right now is the redness of my skin. My question is, will Clindamycin make my skin any redder, or hinder the redness from fading, if I only apply a thin layer at night? Also, will it dry my skin out? Another question - does it do anything for red marks?

I noticed that the pores around my nose are much more noticeable when my skin is dry, so that's another reason I'd like to avoid dry, red skin, even if it gets rid of zits. For me, the dryness and redness is even worse.

So many questions! Any info would be greatly appreciated. ;]
Thanks guys, and God bless,
- Lauren





All times are GMT -7. The time now is 06:29 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!